DOI 10.1046/j.1460-9592.2000.00561.x
Медицинская библиотека · Paediatric anaesthesia · 2000
Persistent mydriasis following intravenous atropine in a neonate.
Клинический случайСтатьяПеревод в очереди
Аннотация
A neonate whose mother had recently taken amitriptyline developed fixed dilated pupils after a modest dose of intravenous atropine. Interaction of atropine with neonatal amitriptyline levels is suggested and evidence of neonatal effects from maternal antidepressant use is examined. There were no neurological sequelae, and the neonate's pupils became reactive again after 7 h.
Для цитирования: Yung M, Herrema I. Persistent mydriasis following intravenous atropine in a neonate.. Paediatric anaesthesia. 2000. DOI: 10.1046/j.1460-9592.2000.00561.x.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.